Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 8, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Apr 21, 2010, 2:55 PM MDT for Huerfano County, Las Animas County, Pueblo County, Colorado. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2010, 2:55 PM MDT (20:55 UTC)
- Expired
- Apr 21, 2010, 4:00 PM MDT
- In force
- 65 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 92 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 2:49 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
428
WUUS55 KPUB 212055
SVRPUB
COC055-071-101-212200-
/O.NEW.KPUB.SV.W.0008.100421T2055Z-100421T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
255 PM MDT WED APR 21 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO...
NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
EXTREME SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 400 PM MDT
* AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES NORTHEAST OF AGUILAR...OR 27 MILES NORTH OF TRINIDAD...AND
MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
DELHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3761 10468 3785 10412 3770 10404 3764 10405
3764 10401 3760 10399 3745 10459
TIME...MOT...LOC 2055Z 246DEG 17KT 3757 10453
WIND...HAIL 60MPH 1.00IN
$$4 follow-up statements
338
WWUS55 KPUB 212113
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
313 PM MDT WED APR 21 2010
COC055-071-101-212200-
/O.CON.KPUB.SV.W.0008.000000T0000Z-100421T2200Z/
HUERFANO CO-LAS ANIMAS CO-PUEBLO CO-
313 PM MDT WED APR 21 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN PUEBLO...NORTH CENTRAL LAS ANIMAS AND EAST CENTRAL
HUERFANO COUNTIES UNTIL 400 PM MDT...
AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES
NORTHEAST OF AGUILAR...OR 29 MILES NORTH OF TRINIDAD...MOVING
NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
DELHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3761 10468 3785 10412 3770 10404 3764 10405
3764 10401 3760 10399 3745 10459
TIME...MOT...LOC 2113Z 245DEG 17KT 3759 10448
WIND...HAIL 60MPH 1.00IN
$$565
WWUS55 KPUB 212127
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
327 PM MDT WED APR 21 2010
COC055-071-101-212200-
/O.CON.KPUB.SV.W.0008.000000T0000Z-100421T2200Z/
HUERFANO CO-LAS ANIMAS CO-PUEBLO CO-
327 PM MDT WED APR 21 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN PUEBLO...NORTH CENTRAL LAS ANIMAS AND EAST CENTRAL
HUERFANO COUNTIES UNTIL 400 PM MDT...
AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15
MILES NORTHWEST OF TYRONE...OR 30 MILES NORTH OF TRINIDAD...MOVING
EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
DELHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3762 10462 3785 10412 3771 10404 3764 10405
3764 10401 3760 10399 3746 10454
TIME...MOT...LOC 2127Z 250DEG 19KT 3760 10439
WIND...HAIL 60MPH 1.50IN
$$290
WWUS55 KPUB 212137
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
337 PM MDT WED APR 21 2010
COC055-212147-
/O.CAN.KPUB.SV.W.0008.000000T0000Z-100421T2200Z/
HUERFANO CO-
337 PM MDT WED APR 21 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HUERFANO COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3747 10448 3758 10455 3761 10455 3764 10453
3785 10412 3771 10404 3764 10405 3764 10401
3760 10399
TIME...MOT...LOC 2137Z 249DEG 28KT 3758 10433
$$
COC071-101-212200-
/O.CON.KPUB.SV.W.0008.000000T0000Z-100421T2200Z/
LAS ANIMAS CO-PUEBLO CO-
337 PM MDT WED APR 21 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN PUEBLO AND NORTH CENTRAL LAS ANIMAS COUNTIES UNTIL 400
PM MDT...
AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES
NORTHWEST OF TYRONE...OR 29 MILES NORTH OF TRINIDAD...MOVING EAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE...
DELHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3747 10448 3758 10455 3761 10455 3764 10453
3785 10412 3771 10404 3764 10405 3764 10401
3760 10399
TIME...MOT...LOC 2137Z 249DEG 28KT 3758 10433
WIND...HAIL 60MPH 1.75IN
$$352
WWUS55 KPUB 212158
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT WED APR 21 2010
COC071-101-212208-
/O.EXP.KPUB.SV.W.0008.000000T0000Z-100421T2200Z/
LAS ANIMAS CO-PUEBLO CO-
358 PM MDT WED APR 21 2010
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN PUEBLO
AND NORTH CENTRAL LAS ANIMAS COUNTIES WILL EXPIRE AT 400 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3747 10448 3758 10455 3761 10455 3764 10453
3785 10412 3771 10404 3764 10405 3764 10401
3760 10399
TIME...MOT...LOC 2158Z 249DEG 28KT 3764 10414
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 4:41 AM MDT, 10 hours 14 minutes earlier.
Area forecast discussion, Apr 21, 4:41 AM MDT, 10 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 441 AM MDT WED APR 21 2010 .SHORT TERM... (TODAY AND TONIGHT) ...STRONG STORMS OVER THE SOUTHEAST PLAINS THIS AFTERNOON... CURRENTLY...SHOWERS OVER THE FAR EASTERN PLAINS THIS MORNING HAVE ALL BUT DISSIPATED WHILE FOG AND LOW STRATUS HAVE DEVELOPED OVER THE ARKANSAS RIVER VALLEY AND NORTHERN I-25 CORRIDOR. OBSERVATIONS AND WEBCAMS FROM AROUND THE COLORADO SPRINGS AREA INDICATE VISIBILITIES HAVE DROPPED TO NEAR A 1/4 MILE THIS MORNING AND WILL REMAIN DENSE THROUGH 13Z. OTHER AREAS ALONG THE ARKANSAS RIVER VALLEY INCLUDING THE PUEBLO AREA ARE SEEING AREAS OF FOG THIS MORNING AND WILL CONTINUE TO DO SO THROUGH 12Z WITH VISIBILITIES GENERALLY AROUND 3 MILES. FOCUS TURNS TO THE POTENTIAL FOR STRONG THUNDERSTORMS FOR THIS AFTERNOON AND EVENING. A SHORTWAVE TROUGH WILL ROTATE AROUND A STRONG AREA OF LOW PRESSURE OVER THE GREAT BASIN AND EJECT ACROSS SOUTHERN COLORADO BY LATE THIS AFTERNOON. SOUTHEASTERLY FLOW ACROSS THE PLAINS WILL INCREASE THROUGH THE MORNING HOURS HELPING MAINTAIN LOW LEVEL MOISTURE WITH DEW PTS IN THE UPPER 40S TO LOW 50S. EXPECT CLOUDS AND FOG TO DISSIPATE THROUGH 14Z WITH SUN HELPING TO DESTABILIZE THE PLAINS THROUGH THIS AFTERNOON. MODELS ALL GENERATING CAPE VALUES NEAR 1500 J/KG OVER THE PLAINS WITH LI VALUES NEAR -4 AND VERY LITTLE CAP TO OVERCOME BY 18-21Z. SHEAR STARTS OUT MARGINAL THIS MORNING INCREASING BY LATE AFTERNOON AS A 700 MB SPEED MAX ROTATES INTO SOUTHERN COLORADO WITH 0-6KM SHEAR APPROACHING 35-40 KTS. WRF AND NAM MOISTURE ANALYSIS ALSO BRING A SURGE OF MOISTURE NORTHWARD OUT OF THE TX PANHANDLE INTO BACA COUNTY BY LATE AFTERNOON AS WELL. MOST OF THE INGREDIENTS ARE THERE FOR STRONG THUNDERSTORMS PARTICULARLY SOUTH OF HIGHWAY 50 AND EAST OF I-25 FROM 21Z-03Z THIS AFTERNOON AND EVENING. THERE WILL ALSO BE THE POSSIBILITY OF A SEVERE STORM OR TWO OVER EASTERN LAS ANIMAS AND BACA COUNTIES LATE THIS AFTERNOON. ELSEWHERE...CONVECTION WILL DEVELOP OVER THE EASTERN MOUNTAINS BY EARLY AFTERNOON AND SPREAD EASTWARD INTO THE I-25 CORRIDOR AND PALMER DIVIDE THROUGH THE EVENING. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL...SMALL HAIL AND GUSTY OUTFLOW WINDS AS THEY MOVE OFF THE HIGHER TERRAIN TO THE WEST. WITH THE BEST DYNAMICS AND INSTABILITY TO THE EAST OF THE I-25 CORRIDOR...EXPECT THESE THUNDERSTORMS TO REMAIN BELOW SEVERE LIMITS WITH ONE OR TWO BECOMING STRONG. MODELS DIFFER ON TIMING OF THE UPPER LOW OVER THE GREAT BASIN FOR TONIGHT. GFS IS MORE PROGRESSIVE THAN THE NAM WITH ROTATING THE FIRST IN A SERIES OF STRONG WAVES INTO WESTERN COLORADO TONIGHT. TRENDED WITH THE NAM WHICH HAS SUPPORT FROM THE ECMWF AND SREF IN REGARDS TO TIMING. COLDER AIR WILL START TO WORK INTO WESTERN COLORADO BY TOMORROW MORNING WITH SNOW LEVELS LOWERING THROUGH THE NIGHT. MOIST SOUTHWESTERLY FLOW SHOULD KEEP PRECIPITATION GOING ALONG THE SOUTH AND WEST FACING SLOPES THROUGH TOMORROW MORNING WHERE AN INCH OR TWO OF SNOWFALL WILL BE POSSIBLE ABOVE 10 KFT. STRONG THUNDERSTORMS WILL PERSIST OVER THE FAR SOUTHEASTERN PLAINS THROUGH 03Z BEFORE DECREASING IN INTENSITY. SHOWERS AND THUNDERSTORMS WILL BEGIN TO DISSIPATE ACROSS THE PLAINS BY 06Z. SOUTHEASTERLY FLOW WILL CONTINUE THROUGH THE OVER HOURS WITH MODELS CONTINUING TO ADVECT MOISTURE INTO THE PLAINS WITH DEW PTS RISING INTO THE LOWER 50S. FOG AND LOW STRATUS WILL ONCE AGAIN BE POSSIBLE ALONG THE ARKANSAS RIVER VALLEY AND EL PASO COUNTY BY TOMORROW MORNING. MOZLEY .LONG TERM... (THURSDAY THROUGH TUESDAY) SLOW MOVING UPR LOW WL AFFECT THE AREA THU THRU AT LEAST SAT. THU THE UPR LOW WL BE CENTERED OVR SRN NV WITH A SHRTWV TROF ROTATING AROUND THE LOW OVR OUR CWA. COULD SEE SOME LINGERING SHOWERS DURING THE MORNING HRS IN SOME AREAS. ALSO...A LOT OF LOW LEVEL MSTR OVR THE MAJORITY OF THE SERN PLAINS SHOULD RESULT IN A LOT OF LOW CLOUDS AND POSSIBLY SOME FOG. FOR THE AFTERNOON THERE ARE MODEL DIFFERENCES WITH REGARDS TO LOW LEVEL MSTR ACRS THE SERN CO PLAINS. BOTH THE GFS AND NAM SHOW SOME LOW LEVEL DRYING OVR THE SRN PORTIONS OF THE SERN PLAINS...BUT THE GFS IS THE DRIEST. BY MID AFTERNOON THE NAM HAS UPR 30S TO LOWER 40S FOR DEW PTS OVR PUEBLO AND EL PASO COUNTIES AND OVR THE KANSAS BORDER COUNTIES...DECREASING SOME TOWARD 00Z FRI...WITH LOWER 30S OVR LAS ANIMAS COUNTY. THE GFS HAS 20S FOR DEW POINTS ACRS THE SERN PLAINS. THUS THE GFS HAS ALL THE HIGH CAPE VALUES IN KS. WITH THE NAM ALSO DRYING THE LOWER LEVEL BY LATE AFTERNOON SO IT TOO PUSHES THE HIGHER CAPE VALUES MOSTLY INTO KS. DURING THE MID TO LATE AFTERNOON HRS THE BEST CHANCES FOR ANY SEVERE WEATHER SHOULD MAINLY OVER EL PASO AND PUEBLO COUNTIES AND MAYBE KIOWA AND PROWERS COUNTIES. IT ALL DEPENDS ON HOW FAST THE DRYER LOW LEVEL AIR PUSHES EAST. SHEAR VALUES ACRS THE SERN PLAINS THU AFTERNOON ARE EXPECTED TO BE AROUND 50 KTS SO COULD GET SOME STORMS ROTATING. THU NIGHT AND EARLY FRI THE UPR LOW BECOMES AN ELONGATED AREA STRETCHING FROM SRN WY TO SWRN AZ...WHICH MOVES EAST OF THE AREA THRU THE DAY FRI. FRI NIGHT THE LOW IS CENTERED OVR ERN CO ON THE NAM AND ON THE GFS BECOMES CENTERED OVER SOUTH CENTRAL NE. THRU THIS PERIOD THE WEATHER ACRS THE FORECAST AREA WL REMAIN UNSETTLED WITH SHOWERS AND THUNDERSTORMS AND COOLER TEMPS. SAT THE UPR LOW MOVES FARTHER EAST OVR ERN KS AND NE...BUT LINGERING MSTR AND WRAP AROUND PCPN WL KEEP SHOWERS OVR THE FORECAST AREA. SUN THAT SYSTEM WILL MOVE OUT OF THE AREA AND A NEW UPR LOW IS EXPECTED TO BE OVR MT. LINGERING MSTR OVR THE CWA AND DAYTIME HEATING SHOULD LEAD TO THE CHANCE FOR SOME AFTERNOON AND EVENING SHOWERS...MAINLY OVR THE HIGHER TERRAIN. ON MON THAT UPR LOW OVR MT IS FORECAST TO MOVE SOUTH INTO NERN CO ON THE ECMWF...BUT ON THE GFS IS FORECAST TO EXTEND FROM CENTRAL SD TO CENTRAL MT AND SENDS A FRONT INTO ERN CO. THE ECMWF HAS WIDESPREAD PCPN OVR THE SERN PLAINS...WHILE THE GFS HAS LITTLE PCPN. THE ECMWF AND GFS MOVE THIS SYSTEM OUT OF THE FORECAST AREA TUE...WITH JUST THE POSSIBILITY OF SOME LIGHT PCPN. WITH THE UNCERTAINTIES...WL NOT MAKE FEW IF ANY CHANGES TO THE POPS DURING THIS TIME FRAME. && .AVIATION... KCOS...FOG HAS DEVELOPED EARLY THIS MORNING REDUCING VISIBILITIES TO 1/4 MILE AND VV001 CONDITIONS. THESE CONDITIONS WILL PERSIST THROUGH 13Z WITH IMPROVEMENT TO VFR CONDITIONS BY 15Z. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE AT THE TERMINAL THIS AFTERNOON AND EVENING. THE MOST LIKELY TIME FRAME FOR THUNDERSTORMS WILL BE 20Z THROUGH 03Z WITH HEAVY RAINFALL AND GUSTY ERRATIC OUTFLOW WINDS BEING THE MAIN IMPACTS. EXPECT IFR CONDITIONS IN ANY HEAVIER CORES THAT PASS OVER THE TAF SITE. FOG AND LOW STRATUS WILL ONCE AGAIN BE POSSIBLE OVERNIGHT WITH MVFR TO IFR CONDITIONS BY TOMORROW MORNING. KPUB...FOG AND LOW STRATUS HAVE DEVELOPED EARLY THIS MORNING WITH MVFR TO IFR CONDITIONS. FOG NOT AS DENSE AS KCOS AND WILL DISSIPATE BY 12Z WITH VFR CONDITIONS THROUGH THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND HAVE THE POTENTIAL TO IMPACT THE TERMINAL FROM 22Z THROUGH 03Z. THE MAIN IMPACTS WILL BE HEAVY RAINFALL AND GUSTY ERRATIC OUTFLOW WINDS. EXPECT IFR CONDITIONS IN ANY HEAVIER CORES THAT PASS THE TAF SITE. FOG AND LOW STRATUS WILL BE POSSIBLE OVERNIGHT WITH MVFR TO IFR CONDITIONS BY TOMORROW MORNING. KALS...EXPECT VFR CONDITIONS TO PREVAIL THROUGH THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING AT THE TAF SITE BUT CONFIDENCE IS LOW IN OCCURRENCE AT THIS TIME. ANY SHOWERS OR THUNDERSTORMS THAT IMPACT THE TERMINAL WILL BRING LOWERED VIS AND CIGS AS THEY PASS. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY UNTIL 7 AM MDT THIS MORNING FOR COZ085. && 88/28
Hazardous weather outlook, Apr 21, 6:19 AM MDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 619 AM MDT WED APR 21 2010 COZ058>089-093>099-221230- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 619 AM MDT WED APR 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM OVER THE GREAT BASIN WILL BEGIN TO IMPACT SOUTHERN COLORADO WITH THUNDERSTORMS TODAY AND THIS EVENING AND MOUNTAIN SNOWS OVERNIGHT. EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE WESTERN MOUNTAINS BY MIDDAY AND SPREAD EASTWARD INTO THE SANGRE DE CRISTO MOUNTAINS AND INTERSTATE 25 CORRIDOR. THESE THUNDERSTORMS WILL LIKELY PRODUCE BRIEF PERIODS OF HEAVY RAINFALL AND HAIL TO 1/2 INCH IN DIAMETER THROUGH THIS EVENING. ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY...WILL COMBINE WITH A WEAK DISTURBANCE MOVING OUT OF THE DESERT SOUTHWEST TO PRODUCE STRONG TO SEVERE THUNDERSTORMS OVER THE FAR EASTERN PLAINS LATE THIS AFTERNOON AND EVENING. THE MOST LIKELY AREA TO SEE STRONG THUNDERSTORMS WILL BE SOUTH OF HIGHWAY 50...AND EAST OF INTERSTATE 25 WHERE HAIL TO 1 INCH IN DIAMETER AND STRONG GUSTY OUTFLOW WINDS WILL BE POSSIBLE. GIVEN THE AMOUNT OF INSTABILITY AND INCREASED SHEAR BY LATE AFTERNOON...A SEVERE STORM OR TWO WILL BE POSSIBLE OVER EASTERN LAS ANIMAS AND BACA COUNTIES. STRONG THUNDERSTORMS ARE FORECAST TO PERSIST OVER THE FAR SOUTHEASTERN PLAINS THROUGH MIDNIGHT BEFORE DISSIPATING. COLDER AIR WILL BEGIN MOVING INTO WESTERN COLORADO OVERNIGHT WHERE SOUTHWESTERLY FLOW WILL AID IN PRODUCING SNOW OVER THE WEST AND SOUTH FACING SLOPES OF THE EASTERN SAN JUAN MOUNTAINS. SNOW LEVELS ARE FORECAST TO DROP TO NEAR 10000 FEET BY TOMORROW MORNING WITH AN INCH OR TWO POSSIBLE BY SUNRISE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. ON THURSDAY...EL PASO...PUEBLO... CROWLEY...AND KIOWA COUNTIES COULD SEE ONE OR TWO STORMS BECOME SEVERE WITH HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS AROUND 60 MPH. SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE THURSDAY THROUGH THURSDAY NIGHT OVER THE HIGHER ELEVATIONS OF THE CONTINENTAL DIVIDE. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEASTERN COLORADO. 88/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 3:57 AM MDT | Dense Fog Advisory | PUB | El Paso | 3 hr |
| Apr 21, 4:06 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 54 min |
| Apr 21, 4:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 65 min |
| Apr 21, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 56 min |
| Apr 21, 4:41 PM MDT | Tornado Warning | PUB | Las Animas | 40 min |
| Apr 21, 5:09 PM MDT | Tornado Warning | PUB | Las Animas | 49 min |
| Apr 21, 5:18 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 22 min |
| Apr 21, 5:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 45 min |
| Apr 21, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 53 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.